MathSciNet Relay Station
MathSciNet bibliographic data
MR805962 18F25 (11R70 19F27 55N15)
Dwyer, William G.; Friedlander, Eric M. Algebraic and etale $K$-theory. Trans. Amer. Math. Soc. 292 (1985), no. 1, 247–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement